| Model Number |
SA60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
12/09/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced too much far-sighted vision.The clinical reason was mechanical complication of iol.The iol was exchanged in a secondary procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
On initial mdr missed to report information in b.5, updated information provided in b.5.And in e.4.¿unknown¿ was an error, it should have been ¿no¿.Additional information provided in h.3.And h.10.Information was provided that the patient had pseudophakia and astigmatism.Additional information was provided that the 20.5 diopter was replaced with a competitors, monofocal, 20.0 diopter lens model with a reason of "too much farsighted" and a clinical reason of "mechanical complication of iol." the company iol is a monofocal lens that corrects for near or far vision per the distance targeted by the surgeon.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The iol does not have a mechanical component the terminology used to report mechanical complication is an insurance coding term that is used for billing and coding when a lens is exchanged the verbiage does not indicate a lens malfunction.No further information has been provided at this time.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stated that there was no patient harm.